MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 110 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 110 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 110-210
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: intracapsular rupture" and "partial double capsule" and exchange due to patient product concern.
 
Event or Problem Description
Healthcare professional reported left side exchange from textured to smooth implanted due to the patient's concern with the product.Healthcare professional reported "intracapsular rupture" and "partial double capsule".Device has been explanted.
 
Event or Problem Description
Healthcare professional reported left side exchange from textured to smooth implanted due to the patient's concern with the product.Healthcare professional reported "intracapsular rupture" and "partial double capsule." device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified: broken shell and underweight.A visual and microscopic analysis was performed which identified: broken crease sharp on radius, creases fold and missing shell.Base on the device analysis the final assessment is: a broken crease sharp on radius assessed as fold flaw opening.Missing shell assessed as inconclusive.

Brand Name
STYLE 110 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
MDR Report Key11757922
Report Number9617229-2021-07082
Device Sequence Number3191973
Product Code FTR
UDI-Device Identifier10888628002197
UDI-Public10888628002197
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/27/2020
Device Model Number110-210
Device Catalogue Number110-210
Device Lot Number2747317
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2021
Initial Date Received by Manufacturer 04/02/2021
Supplement Date Received by Manufacturer05/12/2021
Initial Report FDA Received Date04/30/2021
Supplement Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight57